# SDR 2003FA0000312

- Difficulty date: March 20, 2003
- Submitted: March 20, 2003
- Operation: General aviation
- Aircraft: N444ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8659
- Aircraft time: 1,684 hours
- Engine: Lyc IO360L2A
- Engine time: 1,684 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 25765362
- Part serial: 70227401
- Condition: Inaccurate
- Location: Engine
- Part time: 1,684 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED A ROUGH ENGINE DURING VARIOUS PHASES OF THE PRE-TAKE OFF RUN UP. AFTER TROUBLESHOOTING AND TESTING, THE FUEL CONTROL, FLOW DIVIDER AND ONE FUEL NOZZLE WERE REPLACED WITH SERVICEABLE PARTS. THIS ENGINE/FUEL CONTROL COMBINATION HAS BEEN THE SUBJECT OF AN AIRWORTHINESS DIRECTIVE.
